# SDR UPS02139736

- Difficulty date: October 13, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0356
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ESCAPE SLIDE FUNCTIONAL TEST, BATTERY CAPACITY AND BULB CONTINUITY FAILED TO PASS TEST REQ.  REMOVED AND REPLACED EMERGENCY EVACUATION SLIDE PER A300 AMM 25-61-2 1-4.
